American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Takahisa Miyata and Tadashi Watanabe. Vietoris-Begle theorem for spectral pro-homology. Proc. Amer. Math. Soc. 130 (2002) 595-598. MR 1862143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Danuta Kolodziejczyk. There exists a polyhedron with infinitely many left neighbors. Proc. Amer. Math. Soc. 129 (2001) 303-309. MR 1784026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. B. Sher. A complement theorem in the universal Menger compactum . Proc. Amer. Math. Soc. 121 (1994) 611-618. MR 1243173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. Chigogidze. Finding a boundary for a Menger manifold . Proc. Amer. Math. Soc. 121 (1994) 631-640. MR 1231030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter Mrozik. CE-equivalence, $UV\sp k$-equivalence and dimension of compacta . Proc. Amer. Math. Soc. 111 (1991) 865-867. MR 1057958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alan Dow, Petr Simon and Jerry E. Vaughan. Strong homology and the proper forcing axiom . Proc. Amer. Math. Soc. 106 (1989) 821-828. MR 961403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jerzy Dydak and Ross Geoghegan. Correction to: ``The singular cohomology of the inverse limit of a Postnikov tower is representable'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 98} (1986), no.\ 4, 649--654; MR0861769 (87m:55024)] . Proc. Amer. Math. Soc. 103 (1988) 334. MR 938693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jerzy Dydak and Ross Geoghegan. The singular cohomology of the inverse limit of a Postnikov tower is representable . Proc. Amer. Math. Soc. 98 (1986) 649-654. MR 861769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Harold M. Hastings. Suspensions of strong shape equivalences are CE equivalences . Proc. Amer. Math. Soc. 87 (1983) 743-745. MR 687654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Smilka Zdravkovska. An example in shape theory . Proc. Amer. Math. Soc. 83 (1981) 594-596. MR 627700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Steve Ferry. Shape equivalence does not imply CE equivalence . Proc. Amer. Math. Soc. 80 (1980) 154-156. MR 574526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. F. Duvall and L. S. Husch. Fundamental dimension and suspension of approximate fibrations . Proc. Amer. Math. Soc. 79 (1980) 122-126. MR 560597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1